Zur inhomogenen Eliminationstheorie.

Walter Habicht

Commentarii mathematici Helvetici (1948)

  • Volume: 21, page 79-98
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Habicht, Walter. "Zur inhomogenen Eliminationstheorie.." Commentarii mathematici Helvetici 21 (1948): 79-98. <http://eudml.org/doc/138936>.

author = {Habicht, Walter},
journal = {Commentarii mathematici Helvetici},
keywords = {Linear algebra, polynomials},
pages = {79-98},
title = {Zur inhomogenen Eliminationstheorie.},
url = {http://eudml.org/doc/138936},
volume = {21},
year = {1948},

AU - Habicht, Walter
TI - Zur inhomogenen Eliminationstheorie.
JO - Commentarii mathematici Helvetici
PY - 1948
VL - 21
SP - 79
EP - 98
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/138936
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.